Katedra Geometrii Analitycznej - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1985] [1984] [1983] [1982] [1981] [1980] [1979] [1977] [1974]
1-2 z 2.

1981

2.
A geometric criterion for analytic set of dimension one to be algebraic, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 29 (1981), no. 3-4, 127--130
1.
Some conditions for the algebraicity of analytic sets, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 29 (1981), no. 11-12, 545--548